RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, Issue 4, Pages 167–175 (Mi vuu179)  

COMPUTER SCIENCE

Parallel calculation methods for statistical mechanics problems

I. S. Mamaev

Institute of Computer Science

Abstract: With the help of mathematical modeling, we study the behavior of a gas ($\sim10^6$ particles) in a one-dimensional tube. For this dynamical system, we consider the following cases:
    \item[–] collisionless gas in a tube with both ends closed, the particles of the gas bounce elastically between the ends, \item[–] collisionless gas in a tube with its left end vibrating harmonically in a prescribed manner, \item[–] collisionless gas in a tube with a moving piston, the piston's mass is comparable to the mass of a particle.
The emphasis is on the analysis of the asymptotic ($t\rightarrow\infty$) behavior of the system and specifically on the transition to the state of statistical or thermal equilibrium. This analysis allows preliminary conclusions on the nature of relaxation processes.

Keywords: one-dimensional collisionless gas, statistical equilibrium, thermodynamical equilibrium, weak limit.

Full text: PDF file (598 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 531.19, 004.94
MSC: 37A60, 68U20
Received: 20.08.2009

Citation: I. S. Mamaev, “Parallel calculation methods for statistical mechanics problems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, no. 4, 167–175

Citation in format AMSBIB
\Bibitem{Mam09}
\by I.~S.~Mamaev
\paper Parallel calculation methods for statistical mechanics problems
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2009
\issue 4
\pages 167--175
\mathnet{http://mi.mathnet.ru/vuu179}


Linking options:
  • http://mi.mathnet.ru/eng/vuu179
  • http://mi.mathnet.ru/eng/vuu/y2009/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:152
    Full text:48
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019